MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORP NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM
Model Number GLU TEST STRIP
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer indicated that their stat strip meter, serial number: (b)(4) gave a lower result compared to another meter.Patient was transferred to pediatrics and tested again.Customer confirmed that the stat strip meter was passing qc.Using test strip lot 0320153249 pn 54515.It was indicated that there was no adverse event due to the meter.
 
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Udi: (b)(4).The complainants alleged deficiency could not be confirmed.The statstrip glucose test strips in question were not returned for evaluation.An investigation was performed using qa retain strips from the same lot.The retain strips met all test specifications.The dhr was complete and contained all relevant data indicating the product put into finished goods met all specifications.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key14147884
Report Number1219029-2022-00026
Device Sequence Number20282440
Product Code CGA
UDI-Device Identifier10385480422144
UDI-Public10385480422144
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberGLU TEST STRIP
Device Catalogue Number42214
Device Lot Number0320153249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown